# SDR WRLA200317

- Difficulty date: August 7, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N352WL
- Make and model: Doug DC-10-30
- Aircraft serial: 47838
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 8901224
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF RUN ABOVE 80 KNOTS THE ENGINE FAIL LIGHT CAME ON TAKEOFF REJECTED AT 95 KNOTS.  TROUBLE SHOOT PER TAFI 71-00-00 TO BAD CIT SENSOR REMOVED AND REPLACED SENSOR PER MM 73-20-02.  OPERATION CHECK GOOD DURING ENGINE GROUND RUN ON NR 1 ENGINE ALL PARAMETERS NORMAL.  REPLACED CIT SENSOR.  (M)
